# SDR DALA2021092705791

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,514 hours, 23,529 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CORROSION OUT LIMITS ON FLOOR SUPPORT BTW STA 333 TO STA 345 AND LBL 23 IN REF. TO NRC 00752. CORRECTIVE ACTION: SUMMARY OF NRC 00767, FLOOR SUPPORT BTW STA 333 TO STA 345 AND LBL 23 WAS REPLACED PER B-757-200 S.R.M. (1959268)
